# SDR DALA1020529759

- Difficulty date: August 24, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N759NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47287
- Aircraft time: 92,049 hours, 82,582 cycles
- Engine: Pwa JT8D*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND EMERGENCY TRACK LIGHTS AFT CABIN INOPERATIVE.  MX REPLACED BATTERIES IN AFT POWER SUPPLY. OPERATION OF LIGHTS ARE NORMAL ACFT OK FOR SERVICE.
